# SDR ASAA0853061

- Difficulty date: June 19, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 6,881 hours, 2,034 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 16G01C
- Condition: Inoperative
- Location: Hf System
- Part time: 5,633 hours, 1,675 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF2 COMM CIRCUIT BREAKER POPPED.  NR 2 HF C/B REST BUT NR 2 HF TRANSCEIVER INOP.  REMOVED AND REPLACED NR 2 HF TRANS PER MM 23 11 21 AND CONTACTED SFO RADIO, OPS CHECKS OK PER MM 23 11 00.
